Q. Suffering from nightmares, sleeping problem and headache. Can this be due to glaucoma?

Answered by
Dr. Ananth S
and medically reviewed by iCliniq medical review team.
Published on May 21, 2018

Hi,

I am suffering from nightmares, sleeping disorder and one sided headache especialiy while reading or watching TV.

Can this be due to glaucoma? I did not check it with a doctor yet.

Dr. Ananth S

Andrology Psychiatry Psychologist/ Counsellor Psychotherapy
#

Hi,

Nightmares indicate an anxiety disorder.

If you have flashbacks, anxiety attacks associated with the nightmares and if they are related to past abuse that you have been subjected to then you might be suffering from Post Traumatic Stress Disorder (PTSD).

Your one sided headaches especially while reading or watching TV sounds like a classic case of migraine. You should check your vision.

Have a full psychiatric evaluation done by a psychiatrist.

Also Read Answers From:

Related Questions & Answers


My anxiety disorder relapsed after I drank beer. What should I do?

Query: Hello doctor, I have anxiety and panic since five years. My GP had given Nexito forte and Veniz XR 37.5. And, I felt better and asked him to reduce the dosage two years ago. He stopped both and gave Nextio plus from then till date. I felt better. I did not smoke or drink while on treatment. 10 days ...  Read Full >>


Dr. Saravan Pramod Settipalli
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. It seems to be an anxiety disorder. You need to avoid the triggering factors that cause the relapse. Be it alcohol or something like smoking, family issues or financial problems. It is better to be on Nexito forte (Escitalopram and Clonazepam) during the episode o...  Read Full

What is the treatment for PTSD, depression and anxiety?

Query: Hello doctor,What is your recommendation for someone with PTSD, depression, and anxiety?  Read Full >>


Dr. Suresh Kumar G D
Child Health Specialist, Paediatrician, Psychiatrist

Answer: Hello, Welcome to icliniq.com. If a person is suffering from PTSD (posttraumatic stress disorder), depression and anxiety, they will probably need a combination of medication and psychological therapy to manage their condition. Lexapro (Escitalopram) is a good antidepressant that can be helpful in...  Read Full

Taking 5mg lorazapam for anxiety disorder gives poor response. Is it safe to take one more tablet?

Query: Dear Doctor, I have panic/anxiety disorder and was prescribed with 5mg lorazepam. I took one tablet at 8 PM but still l would wake up anxious in the morning. Is it safe to take one more tablet?  Read Full >>


Answer: Hi, Thanks for posting your query at icliniq.com. At this moment you can take another 0.5mg but do not repeat it after that. Tomorrow you can discuss your poor response to the 0.5mg lorazepam either with your physician or you can discuss with me online, if online therapy for a psychiatry consultat...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Psychiatrist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.